# SDR RRXA11392

- Difficulty date: July 2, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Clamp
- Part number: 463662U501
- Condition: Cracked
- Location: Rh Wg Xrs761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H WING O/B L/E STA XRS 761 PNEUMATIC DUCT LOWER BRACKET CRACKED, FOUND 2 NUT PLATE BROKEN.  *** CORRECTIVE ACTION ***  REMOVED AND REPLACED NUT PLATES, REMOVED AND REPLACED BRACKETS IAW SRM 51-1-21 AND 51-30 AND 51-1-20D.
